# SDR UALA2011030301038

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,009 hours, 12,376 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 23
- Condition: Cracked
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK PRIMARY HEAT EXCHANGER WITH A 5" LONG HEAVILY BLOWING AIR WITH PACK ON. UPDATE HEAVY NOISE FOUND AFTER TOWING AND ARRIVAL TO THE GATE. REPLACED PRIMARY HEAT EXCHANGER AND PLENUM ASSY PER MM.
